# SDR REXA201000264

- Difficulty date: November 19, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N8800G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7800
- Aircraft time: 17,140 hours, 14,891 cycles
- System (JASC): 5240 · Service Doors
- Part: Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STEP PLATE CORRODED.  REPLACED STEP PLATE IAW CRJ200 SRM 51-42-06.
